# SDR JJBA20220611003

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,080 hours, 25,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN AFT EMERGENCY CEILING LIGHT INOPERATIVE. RE-SECURED CONNECTIONS FOR MID-CABIN AFT EMERGENCY CEILING LIGHT. OPS CHECK SAT
